# SDR YENA20130501092

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 41,998 hours, 15,080 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 02269
- Condition: Failed
- Location: Landing Gear
- Part time: 42,017 hours, 15,082 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 634 SFO-BOS, CREW DECLARED AN EMERGENCY DUE TO GEAR DID NOT EXTEND HAD TO DO MANUAL EXTENSION.  ALSO HAD A L/G NOT DOWN AND LOCKED ECAM.  PER TSM 32-31-00-810-808-A FOUND ISOLATION/SAFETY VALVE TO BE AT FAULT.  REMOVED AND REPLACED ISOLATION/SAFETY VALVE PER AMM 32-31-17.  OPS AND LEAK CHECK GOOD.
